Header

UZH-Logo

Maintenance Infos

On projective curves of maximal regularity


Brodmann, M; Schenzel, P (2003). On projective curves of maximal regularity. Mathematische Zeitschrift, 244(2):271-289.

Abstract

Let C ⊆ Pr K be a non-degenerate projective curve of degree d > r + 1 of maximal regularity so that C has an extremal secant line L. We show that C ∪ L is arithmetically Cohen Macaulay if d < 2r − 1 and we study the Betti numbers and the Hartshorne-Rao module of the curve C.

Abstract

Let C ⊆ Pr K be a non-degenerate projective curve of degree d > r + 1 of maximal regularity so that C has an extremal secant line L. We show that C ∪ L is arithmetically Cohen Macaulay if d < 2r − 1 and we study the Betti numbers and the Hartshorne-Rao module of the curve C.

Statistics

Citations

9 citations in Web of Science®
9 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

58 downloads since deposited on 27 May 2010
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Betti numbers, Hartshorne-Rao module
Language:English
Date:2003
Deposited On:27 May 2010 13:00
Last Modified:05 Apr 2016 13:24
Publisher:Springer
ISSN:0025-5874
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00209-003-0496-0

Download

Download PDF  'On projective curves of maximal regularity'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher